Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2009) Linearization and compactness. Studia Mathematica, 191 (2). pp. 181-200. ISSN 0039-3223

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2000) Sequential convergences and Dunford-Pettis properties. Annales Academiae Scientiarum Fennicae-Mathematica, 25 (2). pp. 467-475. ISSN 1239-629X

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (0122) The bidual of the space of polynomials on a Banach space. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 457-471. ISSN 0305-0041

This list was generated on Fri Sep 19 02:59:31 2014 CEST.